# SDR C2XA01CL234

- Difficulty date: November 28, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3189 THE CREW REPORTED A FUEL ODOR WHEN SELECTING THE PACKS ON WITH THE APU BLEED ON.  MAINTENANCE INSPECTED AND RAN PACKS OFF THE APU BLEED AND FOUND NO DEFECTS.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
